Universidad Complutense de Madrid
E-Prints Complutense

Weakly sequentially complete Orlicz spaces of vector functions. (Spanish: Espacios de Orlicz de funciones vectoriales débilmente secuencialmente completos).

Impacto

Downloads

Downloads per month over past year



Bombal Gordón, Fernando (1986) Weakly sequentially complete Orlicz spaces of vector functions. (Spanish: Espacios de Orlicz de funciones vectoriales débilmente secuencialmente completos). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 80 (1-2). pp. 111-115. ISSN 0034-0596

[thumbnail of bombal43.pdf] PDF
Restringido a Repository staff only

227kB

Official URL: http://www.rac.es/ficheros/Revistas/REV_20091030_00738.pdf




Abstract

Extending a theorem of S. Kwapień [Studia Math. 52 (1974), 187–188; the author proves that if E is a Banach space and (S,Σ,μ) is a probability space on which a Bernoulli sequence can be defined, then E contains a subspace isomorphic to c0 if and only if for each Orlicz function φ the space Lφ(S,μ,E) contains a subspace isomorphic to c0. Further, he proves that if E is a weakly sequentially complete Banach lattice, then Lφ(S,μ,E) is weakly sequentially complete for each φ satisfying a certain condition


Item Type:Article
Uncontrolled Keywords:Orlicz spaces;
Subjects:Sciences > Mathematics > Differential geometry
ID Code:18021
Deposited On:30 Jan 2013 09:56
Last Modified:02 Aug 2018 07:45

Origin of downloads

Repository Staff Only: item control page